MathSciNet Relay Station
MathSciNet bibliographic data
MR894560 32E20 (32F25)
Forstnerič, Franc Analytic disks with boundaries in a maximal real submanifold of ${\bf C}^2$. Ann. Inst. Fourier (Grenoble) 37 (1987), no. 1, 1–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement